Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken medicines for abortion, little bleeding with smell occured. Normal?

Hai ! my wife become pregnant of 37 days, we decided to abort this baby, so she taken zitotec200 tablet as per prescriptions of doctor suggesstion , so taken yesterday 1 tab. So pls advice clear... why they still not bleeding at all.? Now she got little bit of blood bleeded in undergown and it come bad smell. is it correct doctor.. pls advice.. so pls adv, howmany hrs to take of bleeding for this tablet..
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

Before taking tablets for abortion better to confirm the intrauterine pregnancy and rule out ectopic pregnancy by ultrasound.
As she is 5 weeks+2 days pregnant medical termination can be done. But single tablet may not be sufficient to complete the process.
So you better consult your doctor once again and take full course of tablets to complete the process of abortion.
Take care.
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor